MathSciNet Relay Station
MathSciNet bibliographic data
MR769530 (86c:55004) 55M25 (55-01)
Maehara, Ryuji The Jordan curve theorem via the Brouwer fixed point theorem. Amer. Math. Monthly 91 (1984), no. 10, 641–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement